Alert archive / Alabama / Small Craft Advisories in 2015

Small Craft Advisory 11, NWS Mobile, AL

February 8, 2015

NWS Mobile, AL issued this small craft advisory at Feb 8, 2015, 3:42 PM CST. It took effect at Feb 9, 2015, 9:00 PM CST. It was in force for 19 hr.

The area

The counties it named.

The facts

Issued
Feb 8, 2015, 3:42 PM CST (21:42 UTC)
In effect from
Feb 9, 2015, 9:00 PM CST
Expired
Feb 10, 2015, 4:00 PM CST
In force
19 hr
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

968 
WHUS74 KMOB 082142
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
342 PM CST SUN FEB 8 2015

...STRONG OFFSHORE WINDS EXPECTED MONDAY NIGHT...

.STRONG OFFSHORE WINDS WILL FOLLOW A FRONTAL PASSAGE MONDAY.

GMZ630>635-650-655-670-675-090545-
/O.NEW.KMOB.SC.Y.0011.150210T0300Z-150210T1600Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
342 PM CST SUN FEB 8 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM MONDAY TO 10 AM CST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 9 PM MONDAY TO 10 AM CST
TUESDAY. 

* WINDS: RISING TO AROUND 20 KNOTS MONDAY NIGHT.

* SEAS: BUILDING TO AROUND 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
6 follow-up statements
692 
WHUS74 KMOB 090603
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1203 AM CST MON FEB 9 2015

...STRONG OFFSHORE WINDS EXPECTED MONDAY NIGHT...

.STRONG OFFSHORE WINDS WILL FOLLOW A FRONTAL PASSAGE MONDAY.

GMZ630>635-650-655-670-675-091415-
/O.CON.KMOB.SC.Y.0011.150210T0300Z-150210T1600Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1203 AM CST MON FEB 9 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 10 AM CST TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 10 AM CST TUESDAY. 

* WINDS: RISING TO AROUND 20 KNOTS MONDAY NIGHT.

* SEAS: BUILDING TO AROUND 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
156 
WHUS74 KMOB 090920
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
320 AM CST MON FEB 9 2015

...SMALL CRAFT ADVISORY TONIGHT...

.STRONG OFFSHORE WINDS WILL FOLLOW A FRONTAL PASSAGE TODAY
WARRANTING A SMALL CRAFT ADVISORY TONIGHT.

GMZ630>635-650-655-670-675-091730-
/O.CON.KMOB.SC.Y.0011.150210T0300Z-150210T1600Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
320 AM CST MON FEB 9 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 10 AM CST TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 10 AM CST TUESDAY. 

* WINDS: INCREASING TO AROUND 20 KNOTS MONDAY NIGHT.

* SEAS: INCREASING TO 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
843 
WHUS74 KMOB 092058
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
258 PM CST MON FEB 9 2015

...SMALL CRAFT ADVISORY IN EFFECT TONIGHT AND TUESDAY MORNING...

.A FRONTAL PASSAGE ACROSS THE MARINE AREA TODAY WILL RESULT IN A
STRONG NORTHWESTERLY FLOW TONIGHT AND EARLY THUESDAY WITH SEAS
TREDNING HIGHER. 

GMZ630>635-650-655-670-675-100500-
/O.CON.KMOB.SC.Y.0011.150210T0300Z-150210T1600Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
258 PM CST MON FEB 9 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 10 AM CST TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 10 AM CST TUESDAY. 

* WINDS: INCREASING TO AROUND 20 KNOTS AND GUSTY TONIGHT.

* SEAS: BUILDING TO TO 5 TO 7 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
491 
WHUS74 KMOB 100440
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1040 PM CST MON FEB 9 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM CST TUESDAY...

.STRONG NORTHERLY WINDS WILL PERSIST INTO TUESDAY MORNING IN THE WAKE
OF A COLD FRONT PUSHING SOUTH ACROSS THE GULF OF MEXICO. SEAS WILL
BUILD THROUGHOUT THE NIGHT.

GMZ630>635-650-655-670-675-101200-
/O.CON.KMOB.SC.Y.0011.000000T0000Z-150210T1600Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1040 PM CST MON FEB 9 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST TUESDAY.

* WINDS: NORTH 20 TO 25 KNOTS AND GUSTY.

* SEAS: BUILDING TO 5 TO 7 FEET OFFSHORE AND 2 TO 4 FEET NEAR SHORE.
  BAYS AND WATERWAYS CHOPPY TO ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
958 
WHUS74 KMOB 100855
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
255 AM CST TUE FEB 10 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM CST TUESDAY...

.A STRONG NORTHERLY WIND FLOW WILL PERSIST OVER THE MARINE AREA
THROUGH MID MORNING TODAY. NORTHERLY WINDS AND SEAS WILL BEGIN TO 
DIMINISH BY LATE THIS MORNING AND CONTINUE THROUGH MIDDAY WEDNESDAY.

GMZ630>635-650-655-670-675-101600-
/O.CON.KMOB.SC.Y.0011.000000T0000Z-150210T1600Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
255 AM CST TUE FEB 10 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS
MORNING. 

* WINDS: NORTH 20 TO 25 KNOTS AND GUSTY.

* SEAS: BUILDING TO 5 TO 7 FEET OFFSHORE AND 2 TO 4 FEET NEAR 
  SHORE. BAYS AND WATERWAYS CHOPPY TO ROUGH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
598 
WHUS74 KMOB 101559
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
959 AM CST TUE FEB 10 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM CST THIS AFTERNOON...

.A STRONG NORTHERLY WIND FLOW WILL PERSIST OVER THE MARINE AREA
THROUGH LATE THIS AFTERNOON. NORTHERLY WINDS AND SEAS WILL BEGIN TO
DIMINISH BY THIS EVENING AND CONTINUE THROUGH MIDDAY WEDNESDAY.

GMZ630>635-650-655-670-675-102200-
/O.EXT.KMOB.SC.Y.0011.000000T0000Z-150210T2200Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
959 AM CST TUE FEB 10 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON. 

* WINDS: NORTH AT 20 KNOTS WITH GUSTS TO 25 KNOTS.

* SEAS: BUILDING TO 4 TO 6 OFFSHORE AND 2 TO 4 FEET NEAR SHORE. BAYS
  AND WATERWAYS CHOPPY TO ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Feb 8, 3:12 PM CST, 30 minutes earlier.

Area forecast discussion, Feb 8, 3:12 PM CST, 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
312 PM CST SUN FEB 8 2015

.SHORT TERM...[TONIGHT THROUGH MONDAY]...A SHORTWAVE WILL PASS OVER
THE AREA LATE TONIGHT INTO MONDAY....PUSHING A FRONT ACROSS THE FA
MONDAY. AHEAD OF THE FRONT...TONIGHT...GUIDANCE IS ADVERTISING A
STRATUS/FOG EVENT INTO EARLY MONDAY. WITH GUIDANCE LEANING MORE
TOWARDS AN UPGLIDE EVENT (LOOKING AT THE 290K SURFACE)...HAVE WENT
WITH OVERCAST SKIES WITH A SMALL CHANCE OF RAIN. WITH A POSSIBILITY
OF A SEA FOG COMPONENT MIXING IN WITH A SOUTHWESTERLY FLOW FROM OVER
THE COOLER MISS NEAR-SHORE WATERS...HAVE MIXED IN PATCHY DENSE FOG IN
WITH THE OVERNIGHT SHOWERS. FOR TEMPS...ABOVE SEASONAL OVERNIGHT AS A
RESULT. FOR POPS...BEST COVERAGE IS EXPECTED TO BE OVER NORTHERN
PARTS OF THE FA...CLOSER TO THE BETTER UPPER DYNAMICS. EVEN SO...AM
NOT EXPECTING A LOT OF RAIN WITH THIS EVENT.

FOR MONDAY...THE FRONT MOVES THROUGH WITH ANY LEFTOVER RAIN MOVING
EAST OF THE FA BY MID TO LATE MORNING. WITH THE COOLER AIR BEHIND
THE FRONT HOLDING OFF IN MOVING OVER UNTIL LATER IN THE DAY...AM
EXPECTING DAYTIME TEMPS TO CONTINUE TO BE ABOVE SEASONAL. MORE SO
ALONG THE COAST THAN INLAND WHICH IS EXPECTED TO SEE SOME OF THE
COOLER AIR IN THE MID TO LATE AFTERNOON. /16

.LONG TERM...[MONDAY NIGHT THROUGH NEXT SUNDAY]...PERIOD BEGINS WITH
COLD AIR ADVECTION PATTERN IN WAKE OF TONIGHT'S APPROACHING SYSTEM.
PROGRESSIVE MID-TROPOSPHERIC LONGWAVE TROUGH WHOSE AXIS IS FROM
WESTERN PA TO WRN FL PANHANDLE MONDAY AFTERNOON QUICKLY MOVES OFF
INTO THE WESTERN ATLANTIC. DEEP-LAYER OF DRY AIR BUILDS THROUGH
MIDDAY WEDNESDAY...WHEN AT THAT TIME...1020 HPA SURFACE RIDGE SPRAWLS
OUT OVER AREA. RATHER SEASONABLE TEMPERATURES (A BIT COOL FOR MAX
TEMPS ON TUESDAY...BUT WARMER WEDNESDAY) WITH NO CLOUDS AND A NEAR
ZERO RAIN CHANCE.

WEDNESDAY NIGHT THROUGH NEXT SUNDAY...TO SUM IT UP...TURNING COLDER
BUT REMAINING DRY THROUGH THE PERIOD. IT BEGINS WITH A ZONAL FLOW
ALOFT. AT THE SAME TIME...A VIGOROUS DIGGING UPPER WAVE (WITH AN
ASSOCIATED 1051 HPA SURFACE HIGH) MOVES FROM THE UPPER MIDWEST SEWD
INTO THE OHVLY AND THEN LIFTS OUT RAPIDLY OVER THE NEXT 24 HOURS
SENDING A SHOT OF MUCH COLDER AIR INTO THE SERN U.S. SURFACE. THE COLD
FRONT MOVES THROUGH OUR REGION QUICKLY WEDNESDAY NIGHT WITHOUT A
WHIMPER...BUT DEEP-LAYER COLD AIR ADVECTION ENSUES AND ENDURES
THROUGH MIDDAY FRIDAY (ECMWF HAS SAME PATTERN BUT IS NOT QUITE AS
VIGOROUS). THURSDAY AFTERNOON WILL BE COLD AND BREEZY WITH HIGHS
STRUGGLING TO GET OUT OF THE 50S. FRIDAY WILL BE NOTICEABLY COOLER
WITH HIGHS ONLY IN THE 48 TO 53 DEGREE RANGE REGIONWIDE. 30S ON TAP
FOR LOWS FRIDAY MORNING WITH MID 20S TO LOWER 30S SATURDAY MORNING.
OUR ENTIRE CWFA REMAINS JUST TO THE SOUTHWEST OF THE 5430 M 1000-500
HPA LAYER THICKNESS ISOPLETH (5460 M DEPICTED BY ECMWF) INTO THE
WEEKEND. A WEAK IMPULSE IS SHOWN BY BOTH SPECTRAL MODELS TO MOVE
THROUGH THE NORTHWEST FLOW SATURDAY AND COULD BRING SOME MID-LEVEL
CLOUDS...BUT AGAIN DRY SURFACE CONDITIONS PREVAIL. A SLIGHT WARMING
TREND BEGINS ON SUNDAY...ALBEIT OUR REGION STAYS ON THE SW SIDE OF A
RE- ENFORCED COLD UPPER TROUGH WHICH SLOWLY FILLS AND MOVES NEWD INTO
THE NW ATLANTIC INTO THE BEGINNING OF THE NEXT WORK WEEK AND
EVENTUALLY GETS ABSORBED BY THE CIRCUMPOLAR LOW CENTERED OVER
GREENLAND AT THAT TIME. /23 JMM

&&

.AVIATION...18Z ISSUANCE...THROUGH THE AFTERNOON INTO THIS EVENING...AM
EXPECTING GENERAL VFR CIGS/VISBYS UNDER SOUTHERLY FLOW. WITH THE
SOUTHERLY FLOW COMES INCREASING MOISTURE LEVELS...GUIDANCE IS
ADVERTISING FOG DEVELOPING AGAIN TONIGHT. IFR CIGS/VISBYS INLAND ARE
HIGHLY LIKELY. CLOSER TO THE COAST...WHERE MOST TAFS ARE
LOCATED...AM GENERALLY EXPECTING MVFR OR HIGHER CIGS OVERNIGHT. WIND
SHIFT WITH THE FRONTAL PASSAGE IS EXPECTED TO REACH AREA TAF SITES
AFTER 12Z. /16

&&

.MARINE....A PASSING SHORTWAVE WILL PUSH A MODERATE FRONT ACROSS THE
AREA MONDAY. STRONG OFFSHORE WILL FOLLOW MONDAY NIGHT INTO EARLY
TUESDAY...WITH MODERATE OFFSHORE FLOW TUESDAY NIGHT. SURFACE HIGH
PRESSURE IS EXPECTED TO SAG ACROSS THE AREA WEDNESDAY...BRINGING A
LIGHT AND VARIABLE FLOW...BUT ANOTHER FRONT MOVING OVER THE AREA LATE
WEDNESDAY NIGHT INTO THURSDAY WILL BRING STRONG OFFSHORE FLOW
THURSDAY NIGHT INTO FRIDAY. /16

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      53  70  38  59  37 /  10  20  00  00  00
PENSACOLA   55  69  42  60  43 /  10  30  00  00  00
DESTIN      57  68  42  59  47 /  10  30  00  00  00
EVERGREEN   54  70  39  58  35 /  20  30  00  00  00
WAYNESBORO  52  69  35  59  34 /  30  10  00  00  00
CAMDEN      54  69  37  58  36 /  30  20  00  00  00
CRESTVIEW   53  71  41  60  35 /  10  30  00  00  00

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...SMALL CRAFT ADVISORY FROM 9 PM MONDAY TO 10 AM TUESDAY FOR THE
     FOLLOWING ZONES: CHOCTAWHATCHEE BAY...COASTAL WATERS FROM
     DESTIN TO PENSACOLA FL OUT 20 NM...COASTAL WATERS FROM
     PENSACOLA FL TO PASCAGOULA MS OUT 20 NM...MISSISSIPPI
     SOUND...NORTHERN MOBILE BAY...PENSACOLA BAY SYSTEM...
     PERDIDO BAY...SOUTHERN MOBILE BAY...WATERS FROM DESTIN TO
     PENSACOLA FL FROM 20 TO 60 NM...WATERS FROM PENSACOLA FL TO
     PASCAGOULA MS FROM 20 TO 60 NM...

&&
Hazardous weather outlook, Feb 8, 9:15 AM CST, 6 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE MOBILE AL
915 AM CST SUN FEB 8 2015

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-091600-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
915 AM CST SUN FEB 8 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...REST OF TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH SATURDAY.

GMZ630>635-650-655-670-675-091600-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
915 AM CST SUN FEB 8 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...REST OF TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 8, 2:58 AM CSTDense Fog AdvisoryMOBButler, Conecuh, Covington, Crenshaw, Escambia, Monroe and 1 more6 hr

Nearby

Small Craft Advisories in Alabama, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.